Strange rash/dots...prednisone?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MYP
Regular Member


Date Joined Apr 2007
Total Posts : 28
   Posted 3/10/2009 7:20 PM (GMT -7)   
hi everyone, i am on my 5th week of prednisone, tapering down from 50mg now at 35mg.  Over the past few days I have started getting these strange red dots all over my legs (mostly my calves although they started appearing on my feet and thighs today)...it looks a bit like broken blood vessels.  deep red, not raised and not itchy, just ugly and funny looking.  My crohn's is very active right now and I am waiting a surgery date to change my colostomy to an ileostomy so it's possible this is a strange crohn's symptom but i'm also wondering if it could be due to prednisone.
 
has anyone ever had anything like this?  basically my legs are polka dotted with deep red dots.
Anyhow, just another strange symptom i guess...I am really hoping this surgery will put me in remission for MANY years to come.  I'll keep you all posted.
thanks
myp
 

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 3/11/2009 6:58 AM (GMT -7)   
I have gotten these little red marks on me too and I do think its from the Pred. I got off a Pred burst about a month ago and am still getting them. I think Pred thins your skin out. But I would run this by your doc just to be safe.

Good luck,
Gail *Nanners*
Gail*Nanners* Co-Moderator for Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, and Calcium and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia and Osteoarthritis and Anxiety. Currently my Crohns is in remission.
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

MYP
Regular Member


Date Joined Apr 2007
Total Posts : 28
   Posted 3/11/2009 8:59 AM (GMT -7)   

thanks Nanners.  I am really hoping it's just a prednisone thing because I saw my Dr this morning and he said it could possibly be low platletts...which would mean I couldn't have surgery right away.  So....keeping all my fingers crossed.  I've been on prednisone for 5 weeks already but I do know it thins your skin so maybe it is just that.  Lets hope!  thanks for answering.  Feel good

MYP


Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 3/11/2009 9:59 AM (GMT -7)   
Ughhh!!! That could be a possibility for me too. My Hemoglobin and Hematocrit are low right now too so that could be part of it too. I still think its the Pred, because the same thing happened last time I took it and I was anemic then too.

Hugs,
Gail *Nanners*
Gail*Nanners* Co-Moderator for Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, and Calcium and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia and Osteoarthritis and Anxiety. Currently my Crohns is in remission.
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

MYP
Regular Member


Date Joined Apr 2007
Total Posts : 28
   Posted 3/11/2009 10:04 AM (GMT -7)   
i'll keep you posted on what my dr says. 
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 1:20 AM (GMT -7)
There are a total of 2,732,429 posts in 301,020 threads.
View Active Threads


Who's Online
This forum has 151182 registered members. Please welcome our newest member, Sean C..
179 Guest(s), 4 Registered Member(s) are currently online.  Details
notsosicklygirl, THE HAPPY TURTLE, pressurehead, JaxCalvin


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer